MathSciNet Relay Station
MathSciNet bibliographic data
MR2579372 (2010k:34153) 34G20 (34B10 34B37)
Fan, Zhenbin Impulsive problems for semilinear differential equations with nonlocal conditions. Nonlinear Anal. 72 (2010), no. 2, 1104–1109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement